# SDR AALA20150414006

- Difficulty date: April 8, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 47,102 hours, 22,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 641-646
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO CORROSION ON RT CUSP SHEET, BOTTOM SIDE, EMITTING FROM UNDER FIBER GLASS THROUGH STATION 641 - 646. INSTALLED REPAIR DOUBLER IAW AARD 53-20-00-16.
